# SDR 9719066633

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Fitting
- Condition: Loose
- Location: Nr 4 Pylon
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FUEL STARTED VENTING FROM THE RIGHT WING TIP.  CLOSED CROSSFEED VALVES AND THE VENTING STOPPED.  AIRCRAFT DIVERTED TO SEA AND LANDED WITHOUT INCIDENT.  SECURED SURGE TANK DRAIN LINE FITTING AT NR 4 PYLON RIB AND REPLACED NR 3 FUEL BOOST PUMP DUE TO LACK OF PRESSURE ON RETURN MANIFOLD.  OPERATIONAL CHECK GOOD.
